# SDR AALA20141212013

- Difficulty date: December 6, 2014
- Submitted: December 15, 2014
- Operation: Air carrier
- Aircraft: N979AN
- Make and model: Boeing 737823
- Aircraft serial: 29568
- Aircraft time: 18,226 hours, 7,111 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 146A812325
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO ENTRY WEB BETWEEN FS 797 & 847.  R & R DOOR ENTRY WEB IAW AARD 53-10-05.
